# SDR SWAA2013012811953

- Difficulty date: December 11, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER LOCATED BETWEEN BS 807 AND BS 827 AND STR 25L IN AFT CARGO COMPARTMENT.  REPAIRED STRINGER LOCATED STR 25L BETWEEN BS 787+11" TO BS 807+11" AFT CARGO COMPARTMENT IAW B737-300 SRM 53 -00-03-2R-1.
